Calcium

Combining Tums and vitamins can result in too much calcium exposure. Too much calcium can result in fatigue, weakness, and depression. Calcium is good. Our bones need it. Our muscles need it. Our cells need it. However, too much can be a problem and result in abnormal neurological symptoms. It is not uncommon to combine sources of calcium without being aware of it. We get calcium in our foods such as milk and ice cream along with supplements such as multivitamins, supplements with calcium and Vitamin D supplements with calcium. A source of calcium that may not be that obvious is calcium carbonate in over the counter medications that treat heartburn and reflux disease. And if you combine this with exposure to some medications including some that treat blood pressure then a situation can occur where the calcium levels can become toxic and dangerous.

Our center has a highly experienced dietitian team that specializes in many neurological and vascular disorders. They can also assess your supplements to make sure you are not becoming toxic.